Alert archive / Georgia / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 219, NWS Atlanta, GA

May 6, 2003Floyd County, Gordon County, Whitfield County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 6, 2003, 11:12 AM EDT for Floyd County, Gordon County, Whitfield County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2003, 11:12 AM EDT (15:12 UTC)
Expired
May 6, 2003, 12:00 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Floyd County, GA, Gordon County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 105 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 10:45 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2003-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 386 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2003-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
386 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

804 
WUUS52 KFFC 061512
SVRATL
GAC115-129-313-061600-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1111 AM EDT TUE MAY 6 2003

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FLOYD COUNTY IN NORTHWEST GEORGIA
  GORDON COUNTY IN NORTHWEST GEORGIA
  WHITFIELD COUNTY IN NORTHWEST GEORGIA

* UNTIL NOON EDT

* AT 1106 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A LINE OF SEVERE THUNDERSTORMS PRODUCING WINDS UP TO 70 MPH 
  LOCATED FROM 8 MILES WEST OF TUNNEL HILL TO 33 MILES WEST OF 
  SHANNON...MOVING EAST AT 45 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...CALHOUN...
DALTON...PLAINVILLE...RANGER...RESACA...SHANNON AND TUNNEL HILL.

WEAK SHORT LIVED TORNADOES CAN SOMETIMES DEVELOP ALONG THE LEADING
EDGE OF THIS LINE OF SEVERE THUNDERSTORMS. HOWEVER...THE MAIN THREAT
IS DAMAGING WINDS. SEEK SHELTER INSIDE A STURDY BUILDING AND STAY
AWAY FROM OUTSIDE WALLS AND WINDOWS.

WIDESPREAD WIND DAMAGE IS EXPECTED WITH THESE STORMS. WINDS MAY KNOCK
DOWN TREES AND POWER LINES. MOBILE HOMES AND VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. TAKE COVER NOW

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3488 8501 3483 8486 3471 8486 3470 8495
          3461 8490 3461 8475 3452 8470 3441 8500
          3427 8515 3429 8535 3443 8518 3462 8504
          3471 8505 3472 8516

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 5:45 AM EDT, 5 hours 27 minutes earlier.

Area forecast discussion, May 6, 5:45 AM EDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EDT TUE MAY  6 2003

...UPDATED TO INCLUDE AVIATION DISCUSSION...

.OVERVIEW...UPPER LEVEL PATTERN OF BROAD SOUTHWEST FLOW WITH
EMBEDDED SHORT WAVES WILL TRANSITION TO A RIDGE OVER THE SOUTHEAST
BY END OF THE WEEK. THIS SHOULD GET US OUT OF THE WET AND SEVERE WX
PATTERN INTO A DRIER AND WARMER REGIME TOWARD THE WEEKEND.

.SHORT TERM...HEAVY RAIN OVERNIGHT SHOWS SIGNS OF LIFTING NORTHWARD
...WHICH IS WHAT THE GFS FORECASTS...WITH THE HEAVIEST RAIN MOVING
INTO TENNESSEE. BELIEVE SEVERE THREAT SOMEWHAT DIMINISHED FOR THIS
MORNING...BUT SHOULD INCREASE AGAIN THIS AFTERNOON...PRIMARILY SOUTH
OF I-20 WHERE THERE HAS BEEN LESS RAIN. WILL STILL CARRY FLASH FLOOD
WATCH FOR EARLY THIS MORNING. AT THE PRESENT TIME ONLY HEAVY RAIN IN
THE FAR NORTHWEST...BUT CREEKS STILL ON THE RISE IN THE ATLANTA
METRO AREA FROM OVERNIGHT RAIN. APPEARS ANOTHER ROUND OF SEVERE
WEATHER WEDNESDAY...BEFORE COVERAGE AND INTENSITY DECREASE THURSDAY.

.EXTENDED...STILL APPEARS DRYING TREND...WHICH IS COVERED IN THE
CURRENT FORECAST...SO NO CHANGES TO EXTENDED.

.PRELIMINARY POINT TEMPS/POPS...

KATL 79 66 82 64 / 90 30 50 30
KAHN 79 65 82 63 / 80 30 40 30
KGVL 78 63 81 61 / 90 30 50 30
KRMG 80 65 84 64 / 90 40 50 30
KCSG 85 68 88 66 / 40 30 30 20
KMCN 84 68 88 66 / 50 30 30 20

.ATL WATCHES/WARNINGS/ADVISORIES...
GA...FLASH FLOOD WATCH NORTH GEORGIA UNTIL 8 AM.

.AVIATION DISCUSSION...
A FEW SHOWERS AND THUNDERSTORMS CONTINUE ACROSS NORTH GEORGIA THIS
MORNING. SOME AREAS OF PATCHY FOG THIS MORNING MOSTLY ATL TO AHN AND
NORTH. WILL SEE SOME IFR CONDITIONS BUT THINGS SHOULD CLEAR OUT BY
14 TO 15Z.  EXPECTING ANOTHER ROUND OF AFTERNOON AND EVENING
THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA TODAY. SHOULD FOR THE
MOST PART BE A CARBON COPY OF MONDAY WITH PRECIP MOVING FURTHER
SOUTH ACROSS THE STATE.

26
Hazardous weather outlook, May 6, 6:00 AM EDT, 5 hours 12 minutes before
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061545-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 AM EDT TUE MAY 6 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

A FEW SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND INTO TONIGHT.

.SYNOPSIS...
WARM...MOIST...AND UNSTABLE AIR WILL CONTINUE OVER THE SOUTHEAST
STATES TODAY. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA
THIS AFTERNOON WHICH WILL AID IN THUNDERSTORM DEVELOPMENT.

.PRIMARY HAZARD...
THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND
LARGE HAIL. THE BEST CHANCE FOR SEVERE DEVELOPMENT WILL BE BETWEEN
NOON AND 10 PM. ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA COULD SEE
SEVERE STORMS.

.DISCUSSION...
A FEW SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND INTO TONIGHT. DAYTIME HEATING
WILL COMBINE WITH A MOIST AND UNSTABLE AIRMASS TO PRODUCE SEVERE
THUNDERSTORMS. DEWPOINTS WILL BE IN THE MIDDLE 60S...ALONG WITH
LIFTED INDICES OF MINUS 3 TO MINUS 4 AND CAPES OF 1500 TO 2000.
THIS WILL LEAD TO A FEW SEVERE THUNDERSTORMS...WITH WINDS OF 55 MPH
OR GREATER AND HAIL TO THE SIZE OF QUARTERS.

.OTHER HAZARDS...
TRAINING OF THUNDERSTORM CELLS WILL ALSO POSE A THREAT FOR HEAVY
RAINFALL ACROSS NORTH AND CENTRAL GEORGIA.

.FOR SPOTTERS...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION.

.DAY TWO THROUGH DAY SEVEN...WEDNESDAY THROUGH MONDAY.
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH
FRIDAY.

FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Local storm report, May 6, 8:29 AM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
829 AM EDT TUE MAY 06 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0705 AM    ROSSVILLE                 GA   0.88 INCH HAIL
05/05/03   WALKER                         PUBLIC REPORT. COVERING
                                          GROUND.

0715 AM    FT OLGETHORPE             GA   0.75 INCH HAIL
05/05/03   CATOOSA                        REPORTED BY THE FIRE
                                          DEPARTMENT.

0229 PM    5SW GRAYSVILLE            GA   0.75 INCH HAIL
05/05/03   CATOOSA                        PUBLIC REPORT.

1035 PM    5NW PENFIELD              GA   0.75 INCH HAIL
05/05/03   GREENE                         REPORTED BY GREENE COUNTY
                                          911.

1055 PM    VILLA RICA                GA   WIND DAMAGE
05/05/03   CARROLL                        A FEW TREES DOWN ON POWER
                                          LINES.

1100 PM    BREMAN                    GA   0.75 INCH HAIL
05/05/03   HARALSON                       REPORTED BY HARALSON
                                          COUNTY 911.

1108 PM    DOUGLASVILLE              GA   0.75 INCH HAIL
05/05/03   DOUGLAS                        AMATEUR RADIO REPORT.

0200 AM    MARIETTA                  GA   FLOODING
05/06/03   COBB                           UP TO 4 FEET DEEP WATER
                                          FLOWING ACROSS INTERSTATE
                                          NORTH PARKWAY IN
                                          MARIETTA. REPORTED BY
                                          911.

0245 AM    ATLANTA                   GA   FLOODING
05/06/03   FULTON                         PEACHTREE CREEK RISES
                                          ABOVE FLOOD STAGE AND
                                          CRESTS AT 17.4 FEET. SOME
                                          FLOODING OF YARDS...AND
                                          WOODWARD WAY.

0245 AM    ATLANTA                   GA   FLOODING
05/06/03   DEKALB                         PEACHTREE CREEK RISES AND
                                          CRESTS ABOVE FLOOD STAGE
                                          AT 17.4 FEET. SOME
                                          FLOODING OF YARDS...AND
                                          WOODWARD WAY.

0730 AM    TRENTON                   GA   FLOODING
05/06/03   DADE                           NUMEROUS ROADS FLOODED
                                          AND CLOSED WITH WATER
                                          FLOWING ACROSS THEM.
                                          REPORTED BY DADE COUNTY
                                          911.

0730 AM    CHICKAMAUGA               GA   FLOODING
05/06/03   WALKER                         NUMEROUS ROADS CLOSED
                                          WITH WATER FLOWING ACROSS
                                          THEM. EVACUATIONS ONGOING
                                          NEAR CHICKAMAUGA CREEK.
                                          REPORTED BY WALKER COUNTY
                                          911.
Local storm report, May 6, 8:32 AM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 AM EDT TUE MAY 06 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0705 AM    ROSSVILLE                 GA   0.88 INCH HAIL
05/05/03   WALKER                         PUBLIC REPORT. COVERING
                                          GROUND.

0715 AM    FT OLGETHORPE             GA   0.75 INCH HAIL
05/05/03   CATOOSA                        REPORTED BY THE FIRE
                                          DEPARTMENT.

0229 PM    5SW GRAYSVILLE            GA   0.75 INCH HAIL
05/05/03   CATOOSA                        PUBLIC REPORT.

1035 PM    5NW PENFIELD              GA   0.75 INCH HAIL
05/05/03   GREENE                         REPORTED BY GREENE COUNTY
                                          911.

1055 PM    VILLA RICA                GA   WIND DAMAGE
05/05/03   CARROLL                        A FEW TREES DOWN ON POWER
                                          LINES.

1100 PM    BREMAN                    GA   0.75 INCH HAIL
05/05/03   HARALSON                       REPORTED BY HARALSON
                                          COUNTY 911.

1108 PM    DOUGLASVILLE              GA   0.75 INCH HAIL
05/05/03   DOUGLAS                        AMATEUR RADIO REPORT.

0200 AM    MARIETTA                  GA   FLOODING
05/06/03   COBB                           UP TO 4 FEET DEEP WATER
                                          FLOWING ACROSS INTERSTATE
                                          NORTH PARKWAY IN
                                          MARIETTA. REPORTED BY
                                          911.

0245 AM    ATLANTA                   GA   FLOODING
05/06/03   FULTON                         PEACHTREE CREEK RISES
                                          ABOVE FLOOD STAGE AND
                                          CRESTS AT 17.4 FEET. SOME
                                          FLOODING OF YARDS...AND
                                          WOODWARD WAY.

0245 AM    ATLANTA                   GA   FLOODING
05/06/03   DEKALB                         PEACHTREE CREEK RISES AND
                                          CRESTS ABOVE FLOOD STAGE
                                          AT 17.4 FEET. SOME
                                          FLOODING OF YARDS...AND
                                          WOODWARD WAY.

0515 AM    5S CHATTANOOGA            GA   FLOODING
05/06/03   WALKER                         WILSON ROAD HAS WATER
                                          FLOWING ACROSS.REPORTED
                                          BY WALKER COUNTY 911.

0730 AM    TRENTON                   GA   FLOODING
05/06/03   DADE                           NUMEROUS ROADS FLOODED
                                          AND CLOSED WITH WATER
                                          FLOWING ACROSS THEM.
                                          REPORTED BY DADE COUNTY
                                          911.

0730 AM    CHICKAMAUGA               GA   FLOODING
05/06/03   WALKER                         NUMEROUS ROADS CLOSED
                                          WITH WATER FLOWING ACROSS
                                          THEM. EVACUATIONS ONGOING
                                          NEAR CHICKAMAUGA CREEK.
                                          REPORTED BY WALKER COUNTY
                                          911.
Local storm report, May 6, 10:36 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1036 AM EDT TUE MAY 06 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0705 AM    ROSSVILLE                 GA   0.88 INCH HAIL
05/05/03   WALKER                         PUBLIC REPORT. COVERING
                                          GROUND.

0715 AM    FT OLGETHORPE             GA   0.75 INCH HAIL
05/05/03   CATOOSA                        REPORTED BY THE FIRE
                                          DEPARTMENT.

0229 PM    5SW GRAYSVILLE            GA   0.75 INCH HAIL
05/05/03   CATOOSA                        PUBLIC REPORT.

1035 PM    5NW PENFIELD              GA   0.75 INCH HAIL
05/05/03   GREENE                         REPORTED BY GREENE COUNTY
                                          911.

1055 PM    VILLA RICA                GA   WIND DAMAGE
05/05/03   CARROLL                        A FEW TREES DOWN ON POWER
                                          LINES.

1100 PM    BREMAN                    GA   0.75 INCH HAIL
05/05/03   HARALSON                       REPORTED BY HARALSON
                                          COUNTY 911.

1108 PM    DOUGLASVILLE              GA   0.75 INCH HAIL
05/05/03   DOUGLAS                        AMATEUR RADIO REPORT.

0200 AM    MARIETTA                  GA   FLOODING
05/06/03   COBB                           UP TO 4 FEET DEEP WATER
                                          FLOWING ACROSS INTERSTATE
                                          NORTH PARKWAY IN
                                          MARIETTA. REPORTED BY
                                          911.

0245 AM    ATLANTA                   GA   FLOODING
05/06/03   FULTON                         PEACHTREE CREEK RISES
                                          ABOVE FLOOD STAGE AND
                                          CRESTS AT 17.4 FEET. SOME
                                          FLOODING OF YARDS...AND
                                          WOODWARD WAY.

0245 AM    ATLANTA                   GA   FLOODING
05/06/03   DEKALB                         PEACHTREE CREEK RISES AND
                                          CRESTS ABOVE FLOOD STAGE
                                          AT 17.4 FEET. SOME
                                          FLOODING OF YARDS...AND
                                          WOODWARD WAY.

0515 AM    5S CHATTANOOGA            GA   FLOODING
05/06/03   WALKER                         WILSON ROAD HAS WATER
                                          FLOWING ACROSS.REPORTED
                                          BY WALKER COUNTY 911.

0730 AM    TRENTON                   GA   FLOODING
05/06/03   DADE                           NUMEROUS ROADS FLOODED
                                          AND CLOSED WITH WATER
                                          FLOWING ACROSS THEM.
                                          REPORTED BY DADE COUNTY
                                          911.

0730 AM    CHICKAMAUGA               GA   FLOODING
05/06/03   WALKER                         NUMEROUS ROADS CLOSED
                                          WITH WATER FLOWING ACROSS
                                          THEM. EVACUATIONS ONGOING
                                          NEAR CHICKAMAUGA CREEK.
                                          REPORTED BY WALKER COUNTY
                                          911.

0955 AM    TRENTON                   GA   FLOODING
05/06/03   DADE                           NUMEROUS ROADS FLOODED. 1
                                          HOUSE EVACUATED.REPORTED
                                          BY DADE COUNTY 911.

0955 AM    CHICKAMAUGA               GA   FLOODING
05/06/03   WALKER                         1 EVACUATION ALONG 136
                                          NEAR CHICHAMAUGA CREEK.
                                          NUMEROUS ROADS CLOSED
                                          WITH FLOWING WATER ACROSS
                                          ROADS.REPORTED BY WALKER
                                          COUNTY 911.

0956 AM    FT OLGETHORPE             GA   FLOODING
05/06/03   CATOOSA                        EVACUATIONS OF APARTMENTS
                                          UNDERWAY IN WEST END OF
                                          COUNTY. NUMEROUS ROADS
                                          FLOODED WITH FLOWING
                                          WATER ACROSS THEM.
                                          REPORTED BY CATOOSA
                                          COUNTY 911.

0957 AM    DALTON                    GA   FLOODING
05/06/03   WHITFIELD                      NUMEROUS ROADS FLOODED
                                          THROUGHOUT THE COUNTY.
                                          REPORTED BY WHITFIELD
                                          COUNTY 911.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 8:29 PM EDTSevere Thunderstorm WarningFFCBartow, Cobb, Paulding31 min
May 5, 10:10 PM EDTSevere Thunderstorm WarningFFCGreene35 min
May 5, 10:32 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson28 min
May 5, 11:04 PM EDTSevere Thunderstorm WarningFFCDouglas26 min
May 5, 11:34 PM EDTSevere Thunderstorm WarningFFCWalton26 min
May 6, 12:13 AM EDTSevere Thunderstorm WarningFFCRockdale32 min
May 6, 12:23 AM EDTSevere Thunderstorm WarningFFCNewton37 min
May 6, 12:31 AM EDTFlash Flood WarningFFCCobb4 hr
May 6, 1:33 AM EDTFlash Flood WarningFFCDeKalb, Fulton7 hr
May 6, 4:36 AM EDTFlash Flood WarningFFCDade, Walker3 hr
May 6, 8:15 AM EDTFlash Flood WarningFFCCatoosa, Dade, Walker3 hr
May 6, 8:54 AM EDTFlash Flood WarningFFCWhitfield4 hr
May 6, 10:25 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker35 min
May 6, 10:29 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker31 min
May 6, 10:50 AM EDTSevere Thunderstorm WarningFFCChattooga40 min
May 6, 10:59 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker46 min
May 6, 11:15 AM EDTFlash Flood WarningFFCCatoosa, Chattooga, Dade, Walker, Whitfield3 hr
May 6, 11:29 AM EDTSevere Thunderstorm WarningFFCMurray31 min
May 6, 11:38 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Fannin, Gilmer, Pickens, Polk52 min
May 6, 11:39 AM EDTFlash Flood WarningFFCFloyd, Gordon3 hr
May 6, 11:47 AM EDTTornado WarningFFCBartow28 min
May 6, 12:00 PM EDTSevere Thunderstorm WarningFFCFloyd30 min
May 6, 12:05 PM EDTTornado WarningFFCCherokee25 min
May 6, 12:06 PM EDTTornado WarningFFCPickens24 min
May 6, 12:13 PM EDTFlash Flood WarningFFCBartow, Cherokee, Pickens3 hr
May 6, 12:13 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin47 min
May 6, 12:31 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd44 min
May 6, 12:44 PM EDTSevere Thunderstorm WarningFFCCherokee31 min
May 6, 12:51 PM EDTTornado WarningFFCCherokee24 min
May 6, 12:56 PM EDTFlash Flood WarningFFCDawson3 hr
May 6, 1:01 PM EDTTornado WarningFFCHall29 min
May 6, 1:10 PM EDTTornado WarningFFCDawson, Forsyth35 min
May 6, 1:15 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton45 min
May 6, 1:24 PM EDTSevere Thunderstorm WarningFFCFloyd, Paulding, Polk36 min
May 6, 1:29 PM EDTFlash Flood WarningFFCForsyth, Hall3 hr
May 6, 1:31 PM EDTTornado WarningFFCBanks, Hall, Jackson29 min
May 6, 1:34 PM EDTSevere Thunderstorm WarningFFCGwinnett41 min
May 6, 1:50 PM EDTTornado WarningFFCBarrow, Jackson25 min
May 6, 1:54 PM EDTTornado WarningFFCMadison36 min
May 6, 2:02 PM EDTFlash Flood WarningFFCCobb, Fulton, Gwinnett3 hr
May 6, 2:07 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett38 min
May 6, 2:09 PM EDTTornado WarningFFCCobb, DeKalb, Fulton36 min
May 6, 2:13 PM EDTTornado WarningFFCJackson17 min
May 6, 2:21 PM EDTFlash Flood WarningFFCPaulding3 hr
May 6, 2:23 PM EDTTornado WarningFFCMadison37 min
May 6, 2:25 PM EDTTornado WarningFFCGwinnett35 min
May 6, 2:28 PM EDTTornado WarningFFCClarke, Oglethorpe32 min
May 6, 2:30 PM EDTFlash Flood WarningFFCPolk3 hr
May 6, 2:48 PM EDTFlash Flood WarningFFCBarrow, Jackson, Madison3 hr
May 6, 2:48 PM EDTSevere Thunderstorm WarningFFCWalton27 min
May 6, 3:00 PM EDTTornado WarningFFCOglethorpe30 min
May 6, 3:04 PM EDTFlash Flood WarningFFCClarke, Oconee, Oglethorpe, Walton, Wilkes3 hr
May 6, 3:15 PM EDTTornado WarningFFCWilkes30 min
May 6, 3:28 PM EDTSevere Thunderstorm WarningFFCGreene, Oconee, Oglethorpe47 min
May 6, 3:29 PM EDTFlash Flood WarningFFCDeKalb3 hr
May 6, 3:39 PM EDTFlash Flood WarningFFCDouglas3 hr
May 6, 3:49 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes41 min
May 6, 3:54 PM EDTFlash Flood WarningFFCFulton2 hr
May 6, 4:03 PM EDTTornado WarningFFCWilkes42 min
May 6, 4:21 PM EDTFlash Flood WarningFFCRockdale3 hr
May 6, 4:26 PM EDTSevere Thunderstorm WarningFFCWarren34 min
May 6, 4:27 PM EDTSevere Thunderstorm WarningFFCFayette, Fulton28 min
May 6, 4:32 PM EDTSevere Thunderstorm WarningFFCHeard28 min
May 6, 4:40 PM EDTFlash Flood WarningFFCClayton, Greene, Henry, Morgan, Newton65 min
May 6, 5:12 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard33 min
May 6, 5:19 PM EDTFlash Flood WarningFFCDeKalb, Fulton6 hr
May 6, 5:28 PM EDTFlash Flood WarningFFCCobb6 hr
May 6, 6:06 PM EDTFlash Flood WarningFFCCarroll, Douglas, Haralson, Paulding84 min
May 6, 6:40 PM EDTSevere Thunderstorm WarningFFCLamar, Pike35 min
May 6, 6:48 PM EDTSevere Thunderstorm WarningFFCMeriwether22 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.